# SDR COMA9630096

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS WINDSHIELD MAKES A HORN LIKE NOISE ABOVE 3,000 FEET.  REPAIRED EXTERNAL WEATHER SEAL ON WINDSHIELD.
